# SDR SWAA2022030761924

- Difficulty date: April 21, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 37,896 hours, 22,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DEFECT # 0578948 (MX NOTE); TWO LARGE VERTICAL SCRATCHES ANTERIOR OF AFT (CAPTAINS SIDE) ENTRY DOOR / REPAIRED FUSELAGE SKIN PER SRM 53-70-01-2R-1 REPAIR 1. PERFORM A LFEC AND DETAILED VISUAL INSPECTION OF REPAIRED AREA AT 50;000 FLT CYCLES SINCE NEW OR 18;000 FLIGHT CYCLES AFTER REPAIR INSTALLATION; WHICHEVER IS LATER REINSPECT REPAIR EVERY 18000 FLT CYCLES PER 737NDT PART 6 53-30-00 PROCEDURE 5. REF EA 1-753-34683
